# SDR COMA9810085

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12034416001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PREFLIGHT INSPECTION FOUND ONE RIVET HEAD BROKEN OFF IN FUSELAGE SKIN, LEFT HAND SIDE, FRAME NR 9, JUST BELOW CAPTAIN'S DV WINDOW.  FURTHER INVESTIGATION REVEALED A CRACKED SKIN SUPPORT AT THAT LOCATION.  THE SUPPORT WAS REPLACED PER AERODESIGN REPORT NR 660-1, IR, 2-16-93.  AIRCRAFT RETURNED TO SERVICE.
